Stable particle-like solutions of multidimensional nonlinear fields

I. S. Aranson, K. A. Gorshkov, A. S. Lomov, M. I. Rabinovich

Research output: Contribution to journalArticlepeer-review

63 Scopus citations


Stable localized structures of two- and three-dimensional fields are investigated. A theory of the "elementary particle" interaction, the formation of their bound states and dynamics under the action of external perturbations is considered for scalar and complex fields.

Original languageEnglish (US)
Pages (from-to)435-453
Number of pages19
JournalPhysica D: Nonlinear Phenomena
Issue number2-3
StatePublished - Jul 1990

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics


Dive into the research topics of 'Stable particle-like solutions of multidimensional nonlinear fields'. Together they form a unique fingerprint.

Cite this